New Solutions for (1+1)-Dimensional and (2+1)-Dimensional Kaup-Kupershmidt Equations

BHRAWY A. H. , BISWAS A., Javidi M., MA W. X. , PINAR Z., Yildirim A.

RESULTS IN MATHEMATICS, vol.63, pp.675-686, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 63
  • Publication Date: 2013
  • Doi Number: 10.1007/s00025-011-0225-7
  • Title of Journal : RESULTS IN MATHEMATICS
  • Page Numbers: pp.675-686


In this paper, using the exp-function method we obtain some new exact solutions for (1+1)-dimensional and (2+1)-dimensional Kaup-Kupershmidt (KK) equations. We show figures of some of the new solutions obtained here. We conclude that the exp-function method presents a wider applicability for handling nonlinear partial differential equations.